# SDR SIMA20180208003

- Difficulty date: February 8, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 32,702 hours, 28,429 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529246003
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE I RADIUS CRACKED.  COMPLIED WITH EO-EM-54MR-386.
